# SDR UALA2011121406870

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 80,240 hours, 12,987 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENG INB TR DAMAGED AND STRUT FAIRING COVER MISSING AT THE 9 O'CLOCK POSITION.   DAMAGE IS APPROX 7"X .5" WIDE WITH A DEPTH OF .5". PER AVO #1103 COMPLETED REPAIR STEPS 1-5. SEALANT NEEDS TO BE CONFIRMED CURED AND STEP 6 & 7 NEED TO BE COMPLETED. REF EC-RA #7831-01716 PERFORMED TEMP REPAIR OF CRACK AND GOUGE WITH RE-CHECK DUE AT EVERY #3SV & PERM REPAIR WITHIN 412 NOT TO EXCEED PTT 80652 HOURS.  RE-CHECKED TO BE ACCMP'D EVERY 2SV NOT 3SV. -INF-  :EC-RA #7831-01716 REVISED TO EC-RA 7831-01716 REV A TO  ACCOMPLISH INSPECTION AT EACH 2 SVC. -INF-  :MF8446 CREATED TO ACCOMPLISH RECHECK AT EACH #2SV.
